MathSciNet Relay Station
MathSciNet bibliographic data
MR692846 (84f:34104) 34K20 (34D20)
Haddock, J. R.; Terjéki, J. Liapunov-Razumikhin functions and an invariance principle for functional-differential equations. J. Differential Equations 48 (1983), no. 1, 95–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement